Did you stop it on your own? It can cause all those things and more if you stop it all at once. You are going to feel it even when stopped right because your body is used to the action of it.
Depends on how long you were taking it, how much, was the cessation Dr ordered and done gradually or us it something you did on your own without the Dr's approval, instruction or direction, age, overall health, why it was prescribed in the first place, other meds you may be on, alcohol use, um... yeah.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2011 • 7 answers
Updated 8 Jun 2018 • 16 answers
What can help withdrawl from the drug Prednisone? I am having joint pain at the top of legs and bad?
Updated 4 Mar 2012 • 3 answers
Updated 13 Aug 2013 • 2 answers
Updated 18 May 2016 • 2 answers